# SDR FDEA201006041832

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 80,509 hours, 31,758 cycles
- Engine: Ge CF66D
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 4059027903
- Part serial: 91080265
- Condition: Malfunctioned
- Location: Cabin
- Part time: 31,099 hours, 8,008 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RECEIVED CABIN SMOKE ALERT.  NO SMOKE OR FUMES SEEN. EVACUATED THE ACFT AFTER BLOWING  L1 SLIDE.  AFTER APPLYING ELECTRICAL POWER THERE WAS NO CABIN SMOKE INDICATION ON OVERHEAD SMOKE DETECTION  PANEL.  ACCESSED VIA AND AIU NO FAULTS IN CURRENT FAULTS OR FAULT REVIEW. TESTED ALL FIRE SYS,  SYS CK GOOD. SMOKE DETECTION FAULT NEVER RETURNED.  HUB CHECK CANS DURING OFF LOAD NOTHING ABNORMAL FOUND. RAN AIR SYS TEST, TEST PASSED.  MSC RTS GOOD. R & R MSC IAW MM 31-42-01-4 AND ADJUSTMENT TEST   31-42-01-5. OPS CHECK NORMAL. ALSO R & R NR 3 ACU IAW MM.  OPS CHECK NORMAL.
